EconPapers    
Economics at your fingertips  
 

An Analytical Approximate Solution to the Problem of Precautionary Savings

Gabriel Talmain ()

Discussion Papers from Department of Economics, University of York

References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://www.york.ac.uk/media/economics/documents/discussionpapers/1998/9804.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: An analytical approximate solution to the problem of precautionary savings (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:yor:yorken:98/4

Access Statistics for this paper

More papers in Discussion Papers from Department of Economics, University of York Department of Economics and Related Studies, University of York, York, YO10 5DD, United Kingdom. Contact information at EDIRC.
Bibliographic data for series maintained by Paul Hodgson ().

 
Page updated 2025-04-02
Handle: RePEc:yor:yorken:98/4